# SDR QXEA200501091

- Difficulty date: July 2, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 16,577 hours, 23,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443
- Part serial: 3442
- Condition: Discharged
- Location: Zone 200
- Part time: 16,572 hours, 23,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT  FORWARD EMERGENCY EXIT SIGN AND EXIT EGRESS LIGHTS OUT.  REMOVED AND REPLACED POWER SUPPLY UNIT 3351 PS2 AND BATTERY PACK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
